Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 37, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 4 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 4 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Linear functional transformations in general spaces
T. H. Hildebrandt PDF
Bull. Amer. Math. Soc. 37 (1931), 185-212
On the zeros of exponential sums and integrals
R. E. Langer PDF
Bull. Amer. Math. Soc. 37 (1931), 213-239
Types of series and types of summability
C. N. Moore PDF
Bull. Amer. Math. Soc. 37 (1931), 240-250
Factorability of numerical functions
E. T. Bell PDF
Bull. Amer. Math. Soc. 37 (1931), 251-253
Two types of connected sets
P. M. Swingle PDF
Bull. Amer. Math. Soc. 37 (1931), 254-258
Quadrilaterals inscribed and circumscribed to a plane cubic
A. H. Diamond PDF
Bull. Amer. Math. Soc. 37 (1931), 258-260
On a type of illusory theorem concerning higher indeterminate equations
E. T. Bell PDF
Bull. Amer. Math. Soc. 37 (1931), 261-263
Parametric solutions of certain diophantine equations
T. A. Pierce PDF
Bull. Amer. Math. Soc. 37 (1931), 264-266
Sums of four or more values $\mu x^2 + \nu x$ of for integers $x$
Gordon Pall PDF
Bull. Amer. Math. Soc. 37 (1931), 267-270
Groups generated by two operators whose squares are invariant
G. A. Miller PDF
Bull. Amer. Math. Soc. 37 (1931), 270-275
On a problem of N. Aronszajn and an axiom of R. L. Moore
Leo Zippin PDF
Bull. Amer. Math. Soc. 37 (1931), 276-280
Statistics of a set of closed intervals
F. H. Murray PDF
Bull. Amer. Math. Soc. 37 (1931), 281-286
Extension of a theorem of Mazurkiewicz
R. L. Wilder PDF
Bull. Amer. Math. Soc. 37 (1931), 287-293
A property of continua similar to local connectivity
W. A. Wilson PDF
Bull. Amer. Math. Soc. 37 (1931), 294-300
On the Wedderburn norm condition for cyclic algebras
A. A. Albert PDF
Bull. Amer. Math. Soc. 37 (1931), 301-312